# SDR CA001129008

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: GE5300031
- Condition: Missing
- Location: Lt Wing
- Part time: 116 hours, 23 cycles
- Component: GE53600031
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON RETURN FROM FLIGHT NR 1 AFTER COMPLETION LT LANDING TAXI LIGHT LENS WAS MISSING. CREW HAD ENTER LOG SNAG. PUT LT LANDING LIGHT ON AT 8000 C/B TRIPPED COULD NOT RESET ( TAXI LT. ON EMS CDU)
